BibTeX record journals/moc/LingOX14

download as .bib file

@article{DBLP:journals/moc/LingOX14,
  author    = {San Ling and
               Enver Ozdemir and
               Chaoping Xing},
  title     = {A relation between embedding degrees and class numbers of binary quadratic
               forms},
  journal   = {Math. Comput.},
  volume    = {83},
  number    = {290},
  pages     = {3001--3004},
  year      = {2014},
  url       = {https://doi.org/10.1090/S0025-5718-2014-02831-7},
  doi       = {10.1090/S0025-5718-2014-02831-7},
  timestamp = {Sun, 28 May 2017 13:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/LingOX14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier